Monomial conditions on prime rings

Louis Rowen

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


The study of pivotal monomials (and related conditions) is continued and extended, with the aim of studying carefully a situation generalizing Martindale's theory of prime rings with generalized polynomial identity. This is used to describe various classes of rings in terms of simple elementary sentences. The focus is on prime "Johnson" rings, which play a crucial role in our characterizations. It turns out that these rings can be characterized in terms of generalized pivotal monomials, thereby yielding a theory similar to that of [17].

Original languageEnglish
Pages (from-to)131-149
Number of pages19
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Jun 1977


Dive into the research topics of 'Monomial conditions on prime rings'. Together they form a unique fingerprint.

Cite this